Besov, Sobolev and Potentials Type Spaces on Chebli-Trimeche Hypergroups
Mathematica balkanica, Tome 22 (2008) no. 3-4, p. 347
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2008_22_3-4_a10,
author = {D. I. Cruz-Baez},
title = {Besov, {Sobolev} and {Potentials} {Type} {Spaces} on {Chebli-Trimeche} {Hypergroups}},
journal = {Mathematica balkanica},
pages = {347},
year = {2008},
volume = {22},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2008_22_3-4_a10/}
}
D. I. Cruz-Baez. Besov, Sobolev and Potentials Type Spaces on Chebli-Trimeche Hypergroups. Mathematica balkanica, Tome 22 (2008) no. 3-4, p. 347. http://geodesic.mathdoc.fr/item/MABA_2008_22_3-4_a10/